# SDR R61A20100082

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 9,183 hours, 7,758 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2172
- Condition: Faulty
- Location: Le Slat
- Part time: 1,467 hours, 2,013 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, A SLAT FAIL DURING APPROACH INTO DCA.  DECLARED AN EMERGENCY AND DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE REMOVED AND REPLACED THE LT 2/3 O/B SLAT SKEW SENSOR AND PERFORMED OPS CHECKS PER EMB AMM.  NO FURTHER FAULTS WERE FOUND AND THE A/C WAS RETURNED TO SERVICE.
